Advanced Search
Article Contents
Article Contents

Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space

Abstract Related Papers Cited by
  • In this paper, we study the following nonlinear elliptic system \begin{eqnarray} \left\{\begin{array}{ll} (-\Delta)^{\frac{\alpha}{2}}u_i=f_i(u),\ x\in \Omega,\quad i=1,...,m, \\ u_i(x)=0, \quad \quad\quad \ \ x\in \Omega^c,\quad i=1,...,m, \end{array} \right. \end{eqnarray} where $0 < \alpha < 2$ and $\Omega$ is either the unit ball $B_1(0)=\{x\in \mathbb R^n | \|x\| < 1 \}$ or the half space $\mathbb R_+^n = \{x=(x_1,...,x_n)\in \mathbb R^n | x_n > 0\}$. Instead of investigating the pseudo differential system directly, we study an equivalent integral system, i.e., \begin{eqnarray} u_i(x)=\int_{B_1(0)}G_1(x,y)f_i(u(y))dy,\quad x\in B_1(0),\quad i=1,...,m, \end{eqnarray} and \begin{eqnarray} u_i(x)=C_ix_n^{\frac{\alpha}{2}}+\int_{\mathbb{R}_+^n}G_{\infty}(x,y)f_i(u(y))dy,\quad x\in \mathbb{R}_+^n,\quad i=1,...,m, \end{eqnarray} where $C_i$ are non-negative constants, $G_1(x,y)$ is Green's function for $B_1(0)$ and $G_{\infty}(x,y)$ is Green function of $\mathbb R_+^n$. We use the method of moving planes in integral forms to prove the radial symmetry and monotonicity of positive solutions in $B_1(0)$ and non-existence of positive solutions in $\mathbb R_+^n$. Moreover, we also study regularity of positive solutions in $B_1(0)$.
    Mathematics Subject Classification: Primary: 35J47, 35B06, 35B53; Secondary: 35B65.


    \begin{equation} \\ \end{equation}
  • [1]

    X. Cabre and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093.doi: 10.1016/j.aim.2010.01.025.


    L. Caffarelli, S. Salsa and L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian, Invent. Math., 171 (2008), 425-461.doi: 10.1007/s00222-007-0086-6.


    L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260.doi: 10.1080/03605300600987306.


    W. Chen, Y. Fang and R. Yang, Semilinear equations involving the fractional Laplacian on domains, preprint, arXiv:1309.7499.


    W. Chen, Y. Fang and R. Yang, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math., 274 (2015), 167-198.doi: 10.1016/j.aim.2014.12.013.


    W. Chen and C. Li, Regularity of solutions for a system of integral equation, Commun. Pure Appl. Anal., 4 (2005), 1-8.


    W. Chen and C. Li, Classification of positive solutions for nonlinear differential and integral systems with critical exponents, Acta Math. Sci. Ser. B Engl. Ed., 29 (2009), 946-960.doi: 10.1016/S0252-9602(09)60079-5.


    W. Chen and C. Li, Methods on Nonlinear Elliptic Equations, AIMS Series on Differential Equations & Dynamical Systems, 4. AIMS, Springfield, MO, 2010.doi: 978-1-60133-006-2.


    W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst., 30 (2011), 1083-1093.doi: 10.3934/dcds.2011.30.1083.


    W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations, Comm. Partial Differential Equations, 30 (2005), 59-65.doi: 10.1081/PDE-200044445.


    W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343.doi: 10.1002/cpa.20116.


    W. Chen, C. Li, L. Zhang and T. Cheng, A Liouville theorem for $\alpha$-harmonic functions in $\mathbb R_+^n$, Discrete Contin. Dyn. Syst., in press.


    W. Chen and J. Zhu, Radial symmetry and regularity of solutions for poly-harmonic Dirichlet problems, J. Math. Anal. Appl., 377 (2011), 744-753.doi: 10.1016/j.jmaa.2010.11.035.


    Y. Fang and W. Chen, A Liouville type theorem for poly-harmonic Dirichlet problem in a half space, Adv. in Math., 229 (2012), 2835-2867.doi: 10.1016/j.aim.2012.01.018.


    Q. Guan, Integration by parts formula for regional fractional Laplacian, Comm. Math. Phys., 266 (2006), 289-329.doi: 10.1007/s00220-006-0054-9.


    Q. Guan and Z. Ma, Reflected symmetric $\alpha$-stable processes and regional fractional Laplacian, Probab. Theory Related Fields, 134 (2006), 649-694.doi: 10.1007/s00440-005-0438-3.


    T. Kulczycki, Properties of Green function of symmetric stable processes, Probab. Math. Statist., 17 (1997), 339-364.


    C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Adv. in Math., 3 (2011), 2676-2699.doi: 10.1016/j.aim.2010.07.020.


    X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplcian: regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.doi: 10.1016/j.matpur.2013.06.003.


    X. Ros-Oton and J. Serra, The Pohozaev identity for the fractional Laplacian, Arch. Ration. Mech. Anal., 213 (2014), 723-750.doi: 10.1007/s00205-014-0740-2.


    L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math., 60 (2007), 67-112.doi: 10.1002/cpa.20153.

  • 加载中

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint